# SDR DALA2016031602006

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 210-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MEMBRANE, X -52 TO -56, BS 210 - 218.  REPAIRED IAW SRM 51-10-3, PAR 26, 14, 21 AND 38 AND ER/A 511165-14MA, REV C.
